MathSciNet Relay Station
MathSciNet bibliographic data
MR1326559 81Q50 (58F19 81Q20 82B44)
Aurich, R.; Steiner, F. Periodic-orbit theory of the number variance $\Sigma\sp 2(L)$ of strongly chaotic systems. Phys. D 82 (1995), no. 3, 266–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement